# SDR USAA2009071391799

- Difficulty date: July 11, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 26,338 hours, 15,227 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Director
- Part number: Z010H000520A
- Part serial: 10H00004791
- Condition: Faulty
- Location: Cabin
- Part time: 18,863 hours, 10,741 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGPAGE:8306745 - FLT 1037 - PHL-SJU - EMERGENCY EQUIPMENT -  EVACUATION HORN CONTINUOUSLY BEEPS.  REMOVED AND REPLACED CABIN INTERCOMMUNICATIONS DATA SYSTEM (CIDS) 2 DIRECTOR.  OPERATIONAL TEST WAS GOOD.
